Ideals of BCK-algebras and BCI-algebras Based on a New Form of Fuzzy Set

Authors

  • Eun Hwan Roh Department of Mathematics Education, Chinju National University of Education
  • Eunsuk Yang Department of Philosophy, Jeonbuk National University, Jeonju 54896, Korea
  • Young Bae Jun Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i4.4933

Keywords:

intuitionistic fuzzy point, intuitionistic fuzzy (ordered) subalgebra,, q(t,s)-level set

Abstract

Ideals in BCK/BCI algebra based on YJε-fuzzy sets are studied. The fundamental properties of the level set of YJε-fuzzy sets are investigate first. The concept of (closed) YJε-fuzzy ideals in BCK/BCI-algebras is introduces, and several properties are investigated. The relationship between YJε-fuzzy ideal and YJε-fuzzy subalgebra are discussed, and also the relationship between YJε-fuzzy ideal and fuzzy ideal is identified. The characterization of (closed) YJε-fuzzy ideal using the Y-level set is established. The necessary and sufficient conditions for YJε-fuzzy ideal to be closed is explored, and conditions for YJε-fuzzy subalgebra to be YJε-fuzzy ideal are provided.

 

Downloads

Published

2023-10-30

Issue

Section

Nonlinear Analysis

How to Cite

Ideals of BCK-algebras and BCI-algebras Based on a New Form of Fuzzy Set. (2023). European Journal of Pure and Applied Mathematics, 16(4), 2009-2024. https://doi.org/10.29020/nybg.ejpam.v16i4.4933